# SDR HNAA2020042700147

- Difficulty date: April 26, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 36,852 hours, 33,296 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON APPROACH, SELECTED FLAPS TO 9, FLAP FAIL MSG INSTANTLY APPEARED ON EICAS. PERFORMED FLAP RESET AND FLAP CONTROL SYSTEM OPS CHECK MULTIPLE TIMES. OPS CHECK GOOD AND NO DEFECTS NOTED IAW AMM 27-31-00. OK FOR SERVICE AT THIS TIME.
